# SDR CKSA97194

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND NR 2 RIGHT HAND SLAT CRACKED ON AFT FACE AT PREVIOUS REPAIR (B6).  REMOVED PREVIOUS REPAIR, STOP DRILLED CRACK AND INSTALLED NEW REPAIR (2024-T3) IAW L1011 SRM 57-51-00 AND SRM 51-50-1.  C-CHECK WORK CARD NUMBER 06-27-1000.  NON-ROUTINE TASK CARD NUMBER 95424.
